MathSciNet Relay Station
MathSciNet bibliographic data
MR901708 (88h:46086) 46G20 (58B12)
Aron, Richard M.; Moraes, Luiza A.; Ryan, Raymond A. Factorization of holomorphic mappings in infinite dimensions. Math. Ann. 277 (1987), no. 4, 617–628.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement